advertisement
Question
Posted by: Les | 2004/09/28

worried

i've been on this medication Epanutin, Nootropil, Fluoxetine and Rivotril , I'm now off this medication for the past two months but find after having sex with my wife she gets an eye infection, eyes are blood shot and a urine burn, could this be from the medication still in my system? how long does it take to leave my system?.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Nope, as far as I'm converned your meds is not the cause

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement